I am a 31-year-old female, and I do not have any pre-existing conditions. I take multivitamin tablets, fish oil supplement, and spirulina. I underwent a deviated nasal septum surgery two years back, and I lost a lot of blood during the surgery. Right after I woke up from sedation, I felt like I was falling into a black hole with no end.
After a couple of days, symptoms completely went away, then came back after a couple of weeks. Then they went away again for one month, so I started going to the gym. I went to a high-intensity exercise class, and the symptoms appeared again and have stayed the same ever since.
My symptoms are:
1. Vestibular dizziness (lack of balance).
2. Vestibular migraine (area behind the ears hurt when the dizziness intensifies). I also get headaches and pressure in my head in general.
When these vestibular issues started, then at the same time, I began to get the digestive problems (improper motility and breaking down of food).
Then it progressed when the vestibular dizziness and pressure in my head increased. Then, the tension in my nasal area and throat area increases, and I have difficulty breathing. I cannot tolerate heat at all as it makes symptoms worse.
When it gets intense, I have difficulty in swallowing. My body feels frail, I am not able to lift anything heavy. If I do not eat well, I feel weaker.
If I use the screen on my phone, all symptoms get worse. First come the vestibular dizziness and pressure, then comes the tightness in the nasal and throat area, which causes difficulty in breathing. I have a lot of hair loss. I had significant hair loss before the surgery for many years, but it got worse after surgery and till now. If I speak, exercise, or move around a lot, pressure in my head, eyes, and ears gets worse. When I get my period, symptoms get even worse. I have done all my blood tests, CT (computed tomography) scans, MRI (magnetic resonance imaging), female hormone tests, thyroid tests. I visited a neurologist, and I did a hair mineral test, cardiologist (he attached a heart monitor machine for 24 hours on me), and all came back normal. I had a slight deficiency in magnesium, manganese, and copper, all of which are corrected now. My ferritin was on the low end, so I took a good dose supplement, and my symptoms did not change. I checked my ferritin and iron levels now, and they are normal.
My vitamin D was inadequate, so I took a vitamin D supplement, now my levels are normal, but symptoms are the same. I checked my vitamin B12 levels, and they are above average.
I have done the vestibular exercises for more than two months with no improvement in symptoms at all.
I think it is a vitamin deficiency that causes a ripple effect, considering my symptoms and how they appeared. I did a full blood count test, and it came back normal. I do not know what else to do or what to check. I feel like it is a simple diagnosis, but no one has been able to pinpoint it. I would appreciate it if you could really study my symptoms and finally give me a solution.
Welcome to icliniq.com.
I feel sorry to hear about your health problems. You had done CT (computed tomography), MRI (magnetic resonance imaging) scan, and cardiac workup. All are normal as per history. So it is a good sign in terms of no organic lesion present in the brain. You have taken supplements as well to correct the mineral deficiency. In my opinion, your constant dizziness could be due to labyrinthitis. So it could be old or recent inflammation of the inner ear. For that, you can be prescribed antihistamines like Desloratadine, and short term Betamethasone steroid course. You need to take enough sleep and drink more water. My second probable diagnosis could be a migraine if you have flashes of light, intolerance to bright light, periodic headache attack with vomiting like symptoms. Your otological ear examination needs to be done by an otorhinolaryngologist. If you have an anxiety history, then let me know to rule out a panic attack. I hope this will help you. Let me know if I can assist you further.
Thank you, doctor, for your reply.
I visited many ENT specialists. There are not any inner ear problems at all.
Welcome back to icliniq.com.
Following is my answer to your follow up question.
Do you have any anxiety history or any stress history?
Sometimes excess stress also can be causative for such a problem. You can discuss with your doctor about starting the mentioned medication. In such a case CT scan should be done to rule out any brain lesion if present, but your CT report is normal according to history. So, in my opinion, it could be labyrinth inflammation or migraine-like problems. However, your physical examination is essential to confirm the diagnosis. I have given a diagnosis and advised medicine according to provided history. So it is my opinion about your case. You can at least start medicines used for dizziness, especially mentioned antihistaminic and anti-inflammatory drugs. I hope I have answered your question. Let me know if I can assist you further.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. symptoms and the fact that your symptoms are relieved by Stemetil (Prochlorperazine maleate) 5 mg, I would conclude that your situation is related to an inner ear disorder. Although the doctor has excluded an inner ear disorder, a viral infection ... Read fullI get dizziness when I look up or get up. What is causing this?
.. carefully through your question and would explain that your symptoms do not seem to be related to intracranial hypertension or any of the other disorders. An inner ear disorder, vertigo, or epilepsy may lead to such clinical situation. For this r... Read fullI am experiencing headaches due to light sensitivity. Why?
For the past three months, I have been experiencing daily headaches, intermittent dizziness and vertigo, tinnitus and light sensitivity ... Read full
Also Read Answers From:
Ask your health query to a doctor online?Ask a Hematologist Now